# SDR SWIA202157009

- Difficulty date: February 18, 2021
- Submitted: March 25, 2021
- Operation: Air carrier
- Aircraft: N909SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7558
- Aircraft time: 46,600 hours, 39,883 cycles
- System (JASC): 5755 · Spoilers
- Part: Bolt
- Condition: Corroded
- Location: Lt Spoiler
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* LH FLIGHT SPOILER ALL ATTACH, SAFETY TAB AND BONDING WIRE HARDWARE HAS CORROSION   (C-CHECK) RO 3/24/2021    REPLACED LH FLIGHT SPOILER INBOARD AND OUTBOARD SAFETY TABS AND 4 BOLTS THAT HOLD THE TABS TO A/C, REPLACED BROKEN OUTBOARD BONDING WIRE AND THE 2 SCREWS AND TWO WASHERS THAT ATTACH THE BONDING WIRE TO A/C. REPLACED THE 2 SCREWS AND 2 WASHERS THAT HOLD THE INBOARD BONDING WIRE. REPLACED THE 2 NUTS AND 2 COTTER PINS ON THE 2 ACTUATOR BOLTS DUE TO CORROSION. REPLACED THE NUT AND COTTER PIN ONTHE OUTBOARD HINGE BOLT DUE TO CORROSION. REMOVED PARTS CRJ 200 AMM 27-64-05-000-801 AND INSTALLED PARTS PER CRJ 200 AMM 27-64-05-400-801 BONDING TEST GOOD
